Discussions that mention allegra

Allergies board


I just started Allegra yesterday at 180milligrams. I took my first tablet and an hour and a half later, I became sick to my stomach and vomiting. About a half hour after that, severe diarhhea struck. I have had bouts with IBS in the past also. Has anyone else experienced this? I also took another new medication with it, so I am not sure which drug might have caused it. Anyone have any similiar symptoms or helpful hints?
Quote from annieg1:
I just started Allegra yesterday at 180milligrams. I took my first tablet and an hour and a half later, I became sick to my stomach and vomiting. About a half hour after that, severe diarhhea struck. I have had bouts with IBS in the past also. Has anyone else experienced this? I also took another new medication with it, so I am not sure which drug might have caused it. Anyone have any similiar symptoms or helpful hints?



Allegra could be causing this. However, incidences of side effects are really low with Allegra. Don't discontinue use until you're sure that Allegra is the culprit.
Hi Annie,

I started Allegra 180 yesterday too. The only symptoms I've had is Im very, very thirsty, like Im dried up, plus my nose feels like I've breathed up talc, sort of dried out and Im not used to that sensation. I'd say its possible you have a tummy bug, I dont think Allegra should cause that sort of reaction. See how you feel after tomorrows tablets and go from there. Its supposed to be a great medication, I've got my fingers crossed. Good luck.